MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42521E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
It was reported that the connections is coming apart which is causing safety concerns for the providers.The anesthesiologist thought he was administering to the patient but was actually going on the floor.Staff is having to tighten each connection which is very time consuming.No further information was provided.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9383512
Report Number9616066-2019-03491
Device Sequence Number11269168
Product Code FPA
UDI-Device Identifier10885403274251
UDI-Public10885403274251
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42521E
Device Catalogue Number42521E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1